# SDR JJBA20250529092

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 49,029 hours, 31,888 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN OR CLOSE. FOUND DOOR TO BE BINDING ON TRIM. RESECURED TRIM. OPS CHECK GOOD.
